Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
         
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Triumeq y Viread

Nov 13, 2014

Hola Nelson, agradezco tus respuestas todas muy interesantes, Dios te bendiga. Tengo una pregunta: Recientemente me cambiaron al réigmen de Triumeq y Viread, tomo las dos pastillas una vez al día, con mi cena. Acostumbro comer tortillas de maíz (5 o 6) con mi cena. Debido a que en la elaboración del maíz para hacer las tortillas, en México se le agrega cal, ¿Es posible que ello interactúe con mi medicamento? o es irrelevante. Otra pregunta, es mejor tomar el medicamento con la cena o con el desayuno o también es irrelevante. Soy VIH+ desde hace 25 años, 60 años, CV 32, TC 467. Saludos y lo mejor para ti.

Response from Mr. Vergel

Muy buena pregunta!

Primero y ante todo te tengo que decir que el Triumeq no se debe combinar con Truvada ya que ya tiene dos nucleosidos combinados con dolutegravir (abacavir y epivir). Preguntale a tu doctor por que te receto esa combinacion. El doctor te puede recetar el dolutegravir mas Truvada, pero no Triumeq mas Truvada.

No se debe tomar nada que tenga calcio, hierro, o magnesio con dolutegravir (uno de los medicamentos de Triumeq). Si vas a comer tortillas con cal, hazlo 4 horas antes o despues de tomar el medicamento.

Por favor mandame un email diciendome que te dijo tu doctor.

Nelson



Previous
Does Poppers affect CD 4 counts ?
Next
Hypogonadism treatment

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement